Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itchiness in hands, feet, small bumps under arms, watery bumps on triceps. Treatment?

Hi. My 3 year old son has very itchy hands and feet . A couple of days ago i noticed small bumps under his arms. I checked tonight and they have grown and look somewhat watery. Tonight i also noticed small bumps all over his tricep area and on his hands. What could this be. Could it be related to his throwing up tonight?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Itchy hands and arms may be due to allergy related and the small bumps are due to allergic papular urticaria. Any changes made in his diet or any change in bathing soap?
It is looking like some allergic reaction.
It may not related to his throwing and consult your Pediatrician for the examination of your child and treatment.
Hope i have answered your queries.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor